Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 281, NWS Goodland, KS

August 14, 2011Cheyenne County, Kansas

NWS Goodland, KS issued this severe thunderstorm warning at Aug 14, 2011, 7:59 PM CDT for Cheyenne County, Kansas. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 14, 2011, 7:59 PM CDT (00:59 UTC)
Expired
Aug 14, 2011, 8:45 PM CDT
In force
46 min
Issued by
NWS Goodland, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Cheyenne County, KS

The radar

The Goodland radar (KGLD), 57 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 14, 8:25 PM CDTHAIL 25 N St. Francis, KSPUBLIC REPORT WAS RELAYED BY LAW ENFORCEMENT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 26 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 14, 3:29 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.0 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2011-08-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 10 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2011-08-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
10 J/kg
Mixed-layer CIN
-183 J/kg
Mixed-layer LCL
2753 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
121 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

390 
WUUS53 KGLD 150059
SVRGLD
KSC023-150145-
/O.NEW.KGLD.SV.W.0281.110815T0059Z-110815T0145Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
759 PM CDT SUN AUG 14 2011

THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHEYENNE COUNTY IN NORTHWEST KANSAS...

* UNTIL 845 PM CDT

* AT 752 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR
  ST. FRANCIS...AND WAS MOVING NORTHEAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  ST. FRANCIS AND WHEELER.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 1 AND 18.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 200 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3993 10152 3963 10184 3977 10205 4001 10185
      4000 10168
TIME...MOT...LOC 0059Z 218DEG 17KT 3978 10186
WIND...HAIL 60MPH 1.00IN
$$

JLUNDQUI
2 follow-up statements
355 
WWUS53 KGLD 150115
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
715 PM MDT SUN AUG 14 2011

KSC023-150145-
/O.CON.KGLD.SV.W.0281.000000T0000Z-110815T0145Z/
CHEYENNE KS-
815 PM CDT SUN AUG 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHEYENNE COUNTY UNTIL 845 PM CDT...

AT 811 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ST.
FRANCIS...AND WAS MOVING NORTHEAST AT 20 MPH.

IN ADDITION...AT 747 PM CDT QUARTER SIZE HAIL WAS REPORTED 7 MILES 
WEST OF ST. FRANCIS WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN CHEYENNE COUNTY.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 9 AND 18.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 199 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 10168 3993 10152 3970 10177 3983 10200
      4001 10185
TIME...MOT...LOC 0114Z 218DEG 17KT 3984 10180
WIND...HAIL 60MPH 1.00IN
$$

JLUNDQUI
363 
WWUS53 KGLD 150129
SVSGLD

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
729 PM MDT SUN AUG 14 2011

KSC023-150145-
/O.CON.KGLD.SV.W.0281.000000T0000Z-110815T0145Z/
CHEYENNE KS-
829 PM CDT SUN AUG 14 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
CHEYENNE COUNTY UNTIL 845 PM CDT...

AT 825 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES
NORTH OF ST. FRANCIS...AND WAS MOVING NORTHEAST AT 20 MPH.

IN ADDITION...HAIL SIZES GREATER THAN 1 INCH IN DIAMETER ARE 
POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF NORTHERN CHEYENNE COUNTY.

THIS INCLUDES HIGHWAY 36 BETWEEN MILE MARKERS 11 AND 18.

THIS INCLUDES HIGHWAY 27 BETWEEN MILE MARKERS 200 AND 219.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS A HISTORY OF PRODUCING LARGE HAIL. SEEK SHELTER NOW
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4000 10168 3993 10152 3971 10175 3985 10198
      4001 10185
TIME...MOT...LOC 0128Z 218DEG 17KT 3989 10175
WIND...HAIL 60MPH 1.00IN
$$

JLUNDQUI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 14, 6:43 PM CDT, 1 hour 16 minutes earlier.

Area forecast discussion, Aug 14, 6:43 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GOODLAND KS
543 PM MDT SUN AUG 14 2011

.DISCUSSION...
231 PM MDT SUN AUG 14 2011

WITH A CONVERGENT AREA IN THE VICINITY OF THE SURFACE TROUGH
EXTENDING FROM SOUTHEAST WYOMING TO THE PANHANDLE REGION AND THE
UPPER SHORT WAVE TROUGH TOPPING THE UPPER RIDGE IN PLACE OVER THE
HIGH PLAINS...EXPECT SCATTERED THUNDERSTORMS WITH THE POTENTIAL
FOR SEVERE WEATHER ACROSS A GOOD PORTION OF THE CENTRAL HIGH
PLAINS LATE THIS AFTERNOON THROUGH THE EVENING.

THERE WILL BE A SLIGHT CHANCE OF THUNDERSTORMS ACROSS MAINLY THE
SOUTHERN PORTION OF THE FORECAST AREA LATE MONDAY AS THE RIDGE
REAMPLIFIES. BY LATE TUESDAY...THE RIDGE FLATTENS WITH ANOTHER
SHORT WAVE TROUGH MOVING THROUGH THE NORTHERN PLAINS...CREATING
ANOTHER POSSIBILITY FOR SCATTERED THUNDERSTORMS.

WITH A MORE ZONAL PATTERN OVER THE MIDDLE OF THE UNITED STATES
THROUGH THE MIDDLE OF THE WEEK...EXPECT SOMEWHAT COOLER...NEAR
NORMAL...TEMPERATURES. TEMPERATURES WILL RISE AGAIN BY LATE IN THE
WEEK AS ANOTHER RIDGE AMPLIFIES OVER THE WESTERN UNITED STATES AND
MOVES EAST OVER THE ROCKIES AND HIGH PLAINS REGION BY NEXT
WEEKEND. DRY CONDITIONS ARE ALSO EXPECTED AS THE RIDGE AMPLIFIES
AND MOVES OVER THE REGION.

LOCKHART
&&

.AVIATION...
543 PM MDT SUN AUG 14 2011

FOR THE 00Z TAFS...SHORTWAVE COMING THROUGH THE REGION IS FIRING
THUNDERSTORMS NEARBY BUT DUE TO SLOW STORM MOVEMENT IT BE A FEW
HOURS BEFORE STORMS MAKE IT TO KGLD AND KMCK. SOME LARGE HAIL WILL
BE POSSIBLE WITH A FEW STORMS THIS EVENING. SOME MVFR CONDITIONS
WILL BE POSSIBLE WITH STORMS OVERHEAD OTHERWISE VFR EXPECTED THROUGH
THE TAF PERIOD.

FS
&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...NONE.
NE...NONE.
CO...NONE.
&&
Hazardous weather outlook, Aug 14, 11:45 AM CDT, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GOODLAND KS
1045 AM MDT SUN AUG 14 2011

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-151645-
YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON-
SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA-
DUNDY-HITCHCOCK-RED WILLOW-
1045 AM MDT SUN AUG 14 2011 /1145 AM CDT SUN AUG 14 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST
NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS WILL DEVELOP ACROSS EASTERN COLORADO THIS AFTERNOON AND
SPREAD EASTWARD ACROSS THE REMAINDER OF THE AREA THIS EVENING AND OVERNIGHT.
SOME OF THESE STORMS MAY BECOME SEVERE WITH LARGE HAIL AND DAMAGING
WINDS BEING THE MAIN THREATS. A FEW TORNADOES WILL ALSO BE POSSIBLE.
THE BEST CHANCE FOR SEVERE WEATHER WILL OCCUR GENERALLY ALONG AND NORTH
OF INTERSTATE 70. VERY HEAVY RAINFALL WILL ALSO BE POSSIBLE THROUGHOUT
THE AREA.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THERE WILL BE A CHANCE OF THUNDERSTORMS THROUGH MOST OF THE PERIOD.
HOWEVER...WIDESPREAD SEVERE WEATHER IS NOT EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED.

050

In the hours before

Special weather statement, Aug 14, 6:12 PM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
512 PM MDT SUN AUG 14 2011

COZ090-091-KSZ001-013-142345-
CHEYENNE-KIT CARSON COUNTY-SHERMAN-YUMA COUNTY-
512 PM MDT SUN AUG 14 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR KIT CARSON COUNTY IN EAST CENTRAL COLORADO...
YUMA COUNTY IN NORTHEAST COLORADO...SHERMAN COUNTY IN NORTHWEST
KANSAS AND CHEYENNE COUNTY IN NORTHWEST KANSAS...

AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF BONNY RESERVOIR...MOVING
NORTHEAST AT 15 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3978 10211 3954 10186 3938 10224 3955 10243
TIME...MOT...LOC 2312Z 235DEG 14KT 3952 10221

JLUNDQUI
Special weather statement, Aug 14, 6:14 PM CDT, 1 hour 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
514 PM MDT SUN AUG 14 2011

COZ090-142330-
YUMA COUNTY-
514 PM MDT SUN AUG 14 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 511 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 8 MILES NORTH OF
LONE STAR TO 6 MILES SOUTH OF LONE STAR...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10250 4027 10240 4013 10280 4023 10280
      4035 10280 4036 10279 4044 10279 4044 10278
TIME...MOT...LOC 2315Z 230DEG 26KT 4049 10285 4029 10281

JLUNDQUI
Special weather statement, Aug 14, 6:29 PM CDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
529 PM MDT SUN AUG 14 2011

COZ090-142345-
YUMA COUNTY-
529 PM MDT SUN AUG 14 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 525 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHWEST OF HIGHLAND CENTER...OR 8 MILES
NORTHWEST OF CLARKVILLE...MOVING NORTHEAST AT 30 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4044 10241 4035 10278 4036 10279 4044 10279
      4044 10278
TIME...MOT...LOC 2329Z 237DEG 26KT 4048 10269

JLUNDQUI
Special weather statement, Aug 14, 6:46 PM CDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
546 PM MDT SUN AUG 14 2011

COZ090-KSZ001-150000-
CHEYENNE-YUMA COUNTY-
646 PM CDT SUN AUG 14 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO AND CHEYENNE
COUNTY IN NORTHWEST KANSAS...

AT 643 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR HALE...MOVING NORTHEAST AT 20 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 3963 10172 3957 10184 3957 10218 3960 10222
      3986 10199
TIME...MOT...LOC 2345Z 230DEG 18KT 3959 10206

JLUNDQUI
Special weather statement, Aug 14, 6:49 PM CDT, 1 hour 10 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
549 PM MDT SUN AUG 14 2011

COZ090-150000-
YUMA COUNTY-
549 PM MDT SUN AUG 14 2011

...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR YUMA COUNTY IN NORTHEAST COLORADO...

AT 548 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
VERNON TO 9 MILES WEST OF IDALIA...MOVING NORTHEAST AT 25 MPH.

PENNY TO NICKEL SIZE HAIL...HEAVY RAINFALL...AND WINDS TO 50 MPH ARE
EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.

&&

LAT...LON 4003 10222 3974 10223 3966 10255 3993 10252
TIME...MOT...LOC 2350Z 235DEG 23KT 3989 10238 3976 10244

JLUNDQUI
Local storm report, Aug 14, 7:50 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
650 PM MDT SUN AUG 14 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0647 PM     HAIL             7 W ST. FRANCIS         39.77N 101.93W
08/14/2011  M1.00 INCH       CHEYENNE           KS   PUBLIC

            REPORTED LOTS OF NICKEL SIZE HAIL WITH A FEW STONES TO
            QUARTERS COVERING THE GROUND.

&&

MLAMMERS

The office that day

Everything else NWS Goodland, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 14, 7:00 PM CDTSevere Thunderstorm WarningGLDCheyenne, Sherman60 min
Aug 14, 8:45 PM CDTSevere Thunderstorm WarningGLDCheyenne, Rawlins38 min
Aug 14, 10:14 PM CDTSpecial Weather StatementGLDRawlins31 min
Aug 14, 10:45 PM CDTSpecial Weather StatementGLDRawlins30 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.